| Catalog Number |
3L92512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Necrosis (1971); Pain (1994); Synovitis (2094); Osteolysis (2377); Metal Related Pathology (4530); Unspecified Musculoskeletal problem (4535)
| Date of Event |
04/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent a revision surgery due to pain in the left hip with a head prosthesis due metal-on-metal bearing elements causing pain, metallosis, necrosis, synovialitis and elevated cobalt and chromium in blood and urine with osteolysis in pelvis and femur.During surgery, it was noted that the inner capsule showed pronounced synovial inflammation.Fluoroscopy showed superior osteolysis up to 1 cm thick.Osteolysis of anterior column consistent with imaging was also observed along with large bony defect found medially, consistent with imaging.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.According to the information received,¿ on (b)(6) 2025, the patient underwent a revision surgery due to pain in the left hip with a head prosthesis due metal-on-metal bearing elements causing pain, metallosis, necrosis, synovialitis and elevated cobalt and chromium in blood and urine with osteolysis in pelvis and femur¿.Product description: - corail2 std size 12 product code: - 3l92512 lot no: - 2470430 quantity of manufactured: -(b)(4) date of manufacturing: - 23- nov-2007 expiry date: - oct-2012 ifu reference: -w90942 as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product description: - corail2 std size 12 product code:- 3l92512 lot no:- 2470430 quantity of manufactured:- (b)(4) date of manufacturing:- 23- nov-2007 expiry date:- oct-2012 ifu reference:-w90942.Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.Corrected information: d4 (expiration, primary udi #), h4.